# SDR CALA2025100809802

- Difficulty date: October 5, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 93,172 hours, 10,908 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Coffeemaker
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

LAV 4R LEAKED SEWER WATE R OUTSIDE OF LAV BY DOOR 4R INSPECTED TOILET AND SINK ON LAV DR4R NO LEAKS NOTED, SUSPECTED COFFEE SPILLS FROM AFT GALLEY DUE TO EVIDENCE OF COFFEE SILLPS FROM AFT GALLEY.  FOUND POTABLE WATER RIGHT AFT GALLEY BY GALLEY SINK. FOUND COFFEE GROUNDS IN SINK. SINK OVERFLOWED, SINK IS DRAINING NORMAL. REMOVED SHROUD AND INSPECTED UNDER SINK, NO LEAKS FOUND IN LAVATORY, ALL CONDUIT ATTACHED AND VERY DRY. REMOVED COFFEEMAKERS 610,611,612, FOUND TO BE DRY BEHIND. NO SMELL OF SEWAGE NOTED.  DUE TO COFFEE SPILL IN AFT GALLEY.  COFFEE SPILL WAS CONTAINED TO THE GALLEY AND NO EVIDENCE OF LEAKAGE INTO LOWER AREAS. CLEANED ALL AREAS AROUND 4R DOOR AND GALLEY 6.
